# SDR HNAA2012112101063

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,522 hours, 74,057 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 960427
- Condition: Unknown
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON CLIMBOUT WITH NR 2 PROPELLER A PHASE.  REMOVED FWD UPPER COWL PANEL ON NR 2 ENGINE.  INSPECTED BRUSH BLOCK ASSY SLIP RINGS AND HEATER LEADS.  NO FAULTS FOUND, REINSTALLED PANEL.  REMOVED FORWARD UPPER COWL AND NR 1 ENGINE ENGINE AND INSPECT SAME R & R NR1 BRUSH BLOCK ASSY.
